# SDR CA120709003

- Difficulty date: June 26, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech C90A
- Engine: Pwa PT6A21
- Propeller: Hartzl HCD4N3C
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Handle
- Part number: 1155240283
- Condition: Loose
- Location: Te Flaps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED A SNAG OF FLAPS NOT RETRACTING. THIS ACFT HAS THE MCOF52617-1 TRAINER MODIFICATION INSTALLED WHICH INCLUDES A FLAP PRESELECT SYS.  THE SELECTOR WAS INSPECTED AND IT WAS NOTICED THAT THE CONNECTION BETWEEN THE FLAP HANDLE AND THE FLAP PRESELECT POTENTIOMETER WAS OUT OF PLACE.  IT IS A ROLL PIN THAT HOLDS A SMALL GEAR ONTO THE SHAFT OF THE POTENTIOMETER. THE PIN WAS 75 PERCENT OUT OF THE GEAR.  THE PIN WAS REINSTALLED AND SECURED WITH SAFETY WIRE TO PREVENT A FUTURE OCCURENCE.  THE END RESULT WAS A FAILURE OF THE FLAP DYNAMIC BRAKE RELAY. THE RELAY WAS REPLACED AND FLAPS RIGGED WITH NO FURTHER ISSUES.
